Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 23, Number 5

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Notes on the Poisson formula
A. N. Parshin.
St. Petersburg Math. J. 23 (2012), 781-818
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2918423
Overgroups of $E(m,R)⊗E(n,R)$ I. Levels and normalizers
A. S. Anan′evskiĭ, N. A. Vavilov and S. S. Sinchuk.
St. Petersburg Math. J. 23 (2012), 819-849
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2918424
The Hochschild cohomology algebra for a family of self-injective algebras of the tree class $D_{n}$
Yu. V. Volkov.
St. Petersburg Math. J. 23 (2012), 851-879
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2918425
Elementary subgroup of an isotropic reductive group is perfect
A. Yu. Luzgarev and A. K. Stavrova.
St. Petersburg Math. J. 23 (2012), 881-890
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2918426
Width of groups of type $\mathrm E_{6}$ with respect to root elements. I
I. M. Pevzner.
St. Petersburg Math. J. 23 (2012), 891-919
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2918427